MathSciNet Relay Station
MathSciNet bibliographic data
MR656034 (84m:22029) 22E50 (10D30 10D40)
Piatetski-Shapiro, Ilya I.; Soudry, David $L$ and $\varepsilon $ factors for ${\rm GSp}(4)$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 505–530 (1982).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement